# SDR GLBA200812223

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,447 hours, 26,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE DENTED FWD OF FRAME 20 AT F.S. 6462.6 AND STRINGER 13R GOUGE APPROX .049 DEEP BY APPROX .70 IN DIAMETER.  MX REPAIRED DENT AT THE RT SIDE FUSELAGE FWD OF FRAME 20 AT FS 6462.6 BELOW STRINGER 13R.  REPAIR APPROX 3.5 INCH BY 3.5 INCH OUT OF 2024 T3, .063 DOUBLER, 2024 T3 .063 FILLER, BRFZ-5AD RIVETS. AC-665 C-12 SEALANT, AC240 B 1/4 SEALANT.
